# SDR FDEA202106291620

- Difficulty date: June 29, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 77,236 hours, 28,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: L1 Girt Bar
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LIGHT INOP UPON LANDING.   DOOR 1L GIRT BAR FITTINGS, SLIDER AND PROXIMITY SENSOR CLEANED FROM DEBRIS. GIRT BAR CYCLED SEVERAL TIMES AND SLIDE ARMED INDICATION LIGHT CHECKED IAW AMM 25-66-00-0-4.
